Results 1 to 10 of 12

Thread: cold rush through whole body

Hybrid View

  1. #1
    Join Date
    Jun 2008
    Posts
    88
    Thanks
    4
    Thanked 2 Times in 2 Posts

    Default cold rush through whole body

    I ended up in the ER late last night, I suddenly had these waves of cold rushig through my body head to toe.

    my hands were cold and clammy.

    Heart rate way too high so they took me right back and did all echos and blood tests.

    I started taking cymbalta friday, and an antibiotic (bactrim) for an outer ear infection.

    The gave me two bags of fluid through I.V. because I was dehydrated. and some Adaban through IV

    anyone have this happen? I know it must have been a panic attack.

    They also found blood in my urine.

  2. #2
    Join Date
    Feb 2009
    Location
    San Jose
    Posts
    156
    Thanks
    0
    Thanked 1 Time in 1 Post

    Default

    hope you are feeling better. You said you are taking Bactrim for ear infection but this is a sulfa antibiotic which can aggravate Lupus. I am not too sure but check with your doctor

  3. #3
    Join Date
    Nov 2009
    Posts
    24
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    I have experienced these feelings when commencing sertraline (zoloft) another type of SSRI. I had the cold rush, nausea, palpitations, feelings of panic. I commenced the drug when doctors thought depression was causing my other health problems. I decided to discontinue the drug as i knew i wasn't depressed. My doctor did suggest if i ever felt that i needed to try the drug again, that starting the drug on a lower dose in the future, then building up slowly to the correct dose may reduce side effects. Hope this helps.

  4. #4
    Join Date
    Jun 2008
    Posts
    88
    Thanks
    4
    Thanked 2 Times in 2 Posts

    Default

    thank you both for the replies, it has been a horrible panic ridden couple days. Before I started taking the Cymbalta and Bactrim, I was fine.

    I have discontinued the cymbalta as per ER doc orders. I still have this coldish tingly numb feeling in my right arm off and on. I have carpal tunnel but have never felt this.

    there is no pain though.

    I wonder if it is just residual from the cymbalta. I took a bactrim this morning and then started feeling panic, had to take a xanex.

  5. #5
    Join Date
    Sep 2007
    Location
    California
    Posts
    684
    Thanks
    0
    Thanked 14 Times in 13 Posts

    Default

    If you are on bactrim, stay out of the sun (skin and eyes) as it makes you much more sun sensitive x10. I would call the doctor with how you are feeling and see if there is something else they can prescribe.

    Take care,

    Faith

  6. #6
    Join Date
    Jun 2008
    Posts
    88
    Thanks
    4
    Thanked 2 Times in 2 Posts

    Default

    I stopped the Bactrim yesterday morning, it was awful. I was getting numbness/tingling in my right arm that seemed to coincide with each dose.

    I was worried about further problems so I quit. I am going to the doc tomorrow to get another antibiotic and urine tested again. This blood in the urine worries me.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •